# SDR VNAA202302171112

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 18,281 hours, 16,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT CORROSION FOUND ON FOLDING STEP HINGE, IDENTIFIED AS LEVEL 2 CORROSION ACCORDING TO GMM 14.12.1. REMOVED AND REPLACED PASSENGER DOOR FOLDING STEP HINGE IAW 52-11-04-400-801-A01. OPS CHECK GOOD, NO  OTHER DEFECTS NOTED AT THIS TIME.
